# SDR 0203522299

- Difficulty date: October 16, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Aircraft time: 58,903 hours, 37,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During special visit check found cracks in lap joints at BS 480-680 STR 26L. Repaired per EA 22-184425.
